Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
R4Z3X

Help - Anabolic Steroids Induced Acne Fulminans

Recommended Posts

Hi everyone.

I'm getting a little desperate with all this shit, and I am wondering if someone really good with the body endocrine system functions could help me identify the problems since all doctors(Dermatologist, Endocrinologist, Family Doctor, Emergency Physician) I had seen could not help me that much with this issue.

Here is my story :

A year ago, I did a course of anabolic steroids and prohormones to help me getting some gains and do better in sports. Well that worked really really well and it was not my first course neither. I had almost no side effect while on cycle and had great energy and everything. I hadn't contracted any side effect from my 2 other cycles I ran previously. I did run my cycle for 4 months until the aromatisation made me stop it because my nipples were too sensitive. Here is the cycle I ran so that you can better understand my condition.

Weeks 1-16 : 40mg/ed methandrostenolone (Dianabol)

Weeks 1-16 : 300mg/week nandrolone decanoate (Deca-Durabolin)

Weeks 1-16 : 500mg/week sustanon250 (From Organon)

Weeks 12-16 : 100mg/EoD testosterone propionate

Weeks 12-16 : 1mg anastrzole (Arimidex)

So this is it. Since I had to stop taking roids because of my nipple, my skin was not so confortable with that idea. I developped acne vulgaris and had some little white head on my chest and my back. (Maybe 2-3 on each body part).

2 Weeks later, my chest and back was now filled with nodules. I don't know why, but my face seems to be saved from those big nodule though. Another 2 weeks after, all my nodules became ulcerated, pus filled and started to make some granulated lesion that doesn't heal since.

1 Months after, I went to see an emergency physician that gave me Minocycline by the time I can see a dermatologist.

He looked at me, and started to gave me Accutane without steroids therapy to help me heal the wounds that was already present. As everyone knows, Accutane made it worse. I'm still following my course of Accutane though. I had 2 months of steroids therapy (prednisone) and it seems to help only while i'm on it. Still, the wounds doesn't heal and it's been now 5 full months of Accutane at 60mg/day (I'm 60kg).

I continued to see my family doctor also, and she still doesn't understand why it is taking so long to heal. So she made me see an endocrinologist. The only thing the endocrinologist did is taking blood sample and pee sample, asking me question for joints pain and conclude that I had no arthritis, even tho I said that my joints hurts like hell by times.

I'm now taking everything in accounts and I know what caused this. Shutting down estradiol while on a big testosterone cycle to not stop my nipples from being sensitive made the androgen levels go unchecked and worsen the acne by accelerating the adrenal gland to produce more sebum filled with propionibacterium acnes.

Now my question is, how can I resolve this issue. It is draining me so much energy. I don't even want to hang out with friends since it's unliveable.

Thanks for listening me, it's hasn't been easy these months...

(I'll be linking pitcures if people ask, but I lost the ones from the beginning, so you'll only see those when I'm on accutane treatment

R4Z3X

Link to comment
Share on other sites

first thing.. wow only 60kg and juicing with all that gear. pretty pathetic tbh.

imo it would be very hormonal related, i would say get on 250mg test a week split into 2 shots with estrogen under control and continue the accutane and u should see alot better results because your hormones will be undercontrol then

Link to comment
Share on other sites

I know right, I needed to stop activities for a while by times acnes improve, but still hasn't...

I'm 5 feet 4Inches tall and by the time of this cycle I was 77,5kg and now it takes everything to get that little 60... Anyway, I can only blame myself as I knew I was dealing with pretty decent gear.

Now, I know it seems a good idea to get on a little quantity of juice, but whats gonna happen when i'll need to stop it ? It's not gonna make the acne flare up again ? Also, if it's testosterone related, why testosterone and not hcg ?

Doctors swear that my free testosterone level is good. I'm so lost!

Edited by R4Z3X
Link to comment
Share on other sites

I know right, I needed to stop activities for a while by times acnes improve, but still hasn't...

I'm 5 feet 4Inches tall and by the time of this cycle I was 77,5kg and now it takes everything to get that little 60... Anyway, I can only blame myself as I knew I was dealing with pretty decent gear.

Now, I know it seems a good idea to get on a little quantity of juice, but whats gonna happen when i'll need to stop it ? It's not gonna make the acne flare up again ? Also, if it's testosterone related, why testosterone and not hcg ?

Doctors swear that my free testosterone level is good. I'm so lost!

its more from the fluctuations of hormones not the hormone itself. so getting on trt dose of test controlling estro then u will be replicating pretty much perfect hormonal balance which takes hormone out of the question while controlling acne with the accutane. im actually on cycle now and on 20mg accutane a day and still clearing up beautifully after only 4 weeks. last week i had a very bad flare up but has subsided and starting to look great.

Link to comment
Share on other sites

How is your treatment going? I too am dealing with severe back and shoulder acne induced from anabolic steroids. I never realized how bad acne can really get from this stuff. I ended my cycle in early November and have been dealing with the side effects since. The only thing that has helped is time. I still have breakouts and I have a lot of post inflammatory hyperpigmentation along with depressed scars on my shoulders and back. As time goes by my body's hormones are beginning to balance out again and I am breaking out less. I am concerned with how well my scars and marks will heal and look within 6 months. It is hard because I do not know if this is something I will have to deal with for the rest of my life or not. If you could post pictures of your current situation/ treatment it would help a lot.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×